RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 7, Pages 47–60 (Mi mm3984)  

A model of information warfare in a society with a piecewise constant periodic function of desstabilizing impact

A. P. Mikhailova, A. P. Petrova, O. G. Pronchevaba

a Keldysh Institute of Applied Mathematics, RAS
b Moscow Institute of Physics and Technology (State University)

Abstract: The model of information warfare in society is considered in the absence of forgetting information by individuals in the case when one of the parties periodically destabilizes the system by means of a short-term jump in the increase in the intensity of broadcasting of the mass media. The model has the form of a system of two nonlinear ordinary differential equations with periodic discontinuous right-hand side. The asymptotics of the first order in a small parameter is constructed, a numerical example illustrating the qualitative behavior of the solution and the closeness of the constructed asymptotics to the exact solution is given.

Keywords: mathematical modeling of social processes, information warfare, ordinary differential equations, asymptotic solution, numerical experiment.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00306_а
17-01-00390_а


Full text: PDF file (312 kB)
References: PDF file   HTML file
Received: 12.02.2018

Citation: A. P. Mikhailov, A. P. Petrov, O. G. Proncheva, “A model of information warfare in a society with a piecewise constant periodic function of desstabilizing impact”, Matem. Mod., 30:7 (2018), 47–60

Citation in format AMSBIB
\Bibitem{MikPetPro18}
\by A.~P.~Mikhailov, A.~P.~Petrov, O.~G.~Proncheva
\paper A model of information warfare in a society with a piecewise constant periodic function of desstabilizing impact
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 7
\pages 47--60
\mathnet{http://mi.mathnet.ru/mm3984}


Linking options:
  • http://mi.mathnet.ru/eng/mm3984
  • http://mi.mathnet.ru/eng/mm/v30/i7/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:102
    Full text:14
    References:14
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019